Rocky Mountain Journal of Mathematics

Hierarchically Structured Branching Populations with Spatial Motion

Kenneth J. Hochberg

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 25, Number 1 (1995), 269-283.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60G57: Random measures
Secondary: 60J80: Branching processes (Galton-Watson, birth-and-death, etc.)

Measure-valued process superprocess branching process diffusion process multilevel process Hausdorff dimension


Hochberg, Kenneth J. Hierarchically Structured Branching Populations with Spatial Motion. Rocky Mountain J. Math. 25 (1995), no. 1, 269--283. doi:10.1216/rmjm/1181072283.

Export citation


  • D.A. Dawson and K.J. Hochberg, A multilevel branching model, Adv. in Appl. Probab. 23 (1991), 701-715.
  • D.A. Dawson, K.J. Hochberg and Y. Wu, Multilevel branching systems, in White noise analysis: Mathematics and applications (T. Hida, H.H. Kuo, J. Potthoff and L. Streit, eds.), World Scientific Publ., Singapore, 1990, 93-107.
  • L.G. Gorostiza and J.A. Lopez-Mimbela, The multitype measure branching process, Adv. in Appl. Probab. 22 (1990), 49-67.
  • I. Iscoe, On the supports of measure-valued critical branching Brownian motion, Ann. Probab. 16 (1988), 200-221.
  • Y. Wu, Dynamic particle systems and multilevel measure branching processes, Thesis, Carleton University, Canada, 1992.
  • U. Zähle, Self-similar random measures I. Notion, carrying Hausdorff dimension and hyperbolic distribution, Probab. Theory Related Fields 80 (1992), 79-100.